# SDR AALA2020061659012

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 19,958 hours, 7,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHT, SEAT ROW 30ABC, FAILED CIDS TEST, BROKEN CONNECTOR PLUG WIRE.  REMOVED AND REPLACED WIRE HARNESS PER AMM 33-51-18, OPERATIONAL CHECK GOOD.
